# SDR CALA2025022402416

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N37532
- Make and model: Boeing 737-9
- Aircraft serial: 64453
- Aircraft time: 9,586 hours, 3,115 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Inlet
- Condition: Contaminated
- Location: Ram Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SMOKE OR FUMES IN CABIN AIR SUPPLIED BY APU ACCOMPLISHED FIM 49-52 TASK 801, THE LEFT PACK WAS RUNNING WHEN RAMP DE-ICED THE AIRCRAFT. FUILD WAS SUCKED DOWN THE RAM INLET. CLEANED REMAINING FUILD AND RAN BOTH PACKS TO CLEAR RESIDUAL FUILD FROM PACK AND BLEED AIR SYSTEM. ACCOMPLISHED VISUAL INSPECTION OF THE LEFT AND RIGHT PACKS, LEFT AND RIGHT ENGINE STARTERS, AND OZONE SYSTEM, NO DEFECTS FOUND ATTACHED FORM 46-6020 FROM FLIGHT CREW, BOTH PACKS ARE RUNNING WITH NO DEFECTS
